I am about sick of having to alternate between vicoden and oxycodone everyday.I only like to take the vicoden most of the time because they are much stronger to me than oxy for some ODD reason please don't ask me why but I can't take more than 8 of them a day and after about 4 vicoden.I don't like to take anymore because they start to give me headaches and hurt my stomach.I have been taking oxycodone for about a week now and still don't feel hardly any pain relief yet.So I have to resort back to the last 90 day supply of vicoden I have.I would like to have something that doesn't give you 300 side effects.Please any suggestions wold help.
7 Mar 2013
Ive been on pain meds for 20 yrs, you will b uild tolerance to vic, norco an percocette, if u have been on those for more than five yrs you will need oxycottin its a long acting med unlike hydrocodone family when I only took oxy i had pain still and a dull ache like im in withdrawl so i was increased on oxycottin and added oxycodone/+roxicodone, try that the roxi is fast acting for pain. im on 3 60 mg ox\ycottin an 30 mg 6 a day ihope that helps
1 Feb 2015
I take tramadol for the headaches and that seems to help a lot and I have been well am on the same pain medication. I would take medication for migraine headaches like imatrex but I am allergic to tripan medications they give me really bad pain and than I suffer from panic attacks so that is why I take tramadol . I was also prescribed tagretol and topamax for migraine headaches but I don't remember witch one but one made me drunk feeling I told everyone and everything that I love them or it and the other didn't work. So when I was in the hospital at some point for my stomach I also had a migraine headache when I was there they gave me the tramadol I was shocked it worked and I have been using for that ever since.
30 Mar 2011
I hear your frustration and can only recommend you talk to your doctor and let him know the oxycodone isn't working. You may benefit from a different type opiate such as Avinza or Diluadid or even Opana. Don't know that your doctor will go for this but you can ask.
You are taking 8 oxycodone in one day? Isn't that a little more than the prescribed amount especially if they are the extended release formula? Do be careful that you aren't over doing it in your attempt to get relief. I know that chronic pain is no fun at all but taking more than the prescribed amount is going to lead you down a rocky road indeed.
The stomach ache is a common side effect of the oxycodone. Does it help to take with some food? You may need to back off the dosage a little and the stomach ache would subside.
I just want the best for ya,
30 Mar 2011
Since you are not getting any relief from the Oxycodone, I would call your doctor & tell them this. They may want you to try something else or go back to Vicodine. They could prescribe Omeprazole for your tummy or something like it. Hope you get this under control real soon. I feel your pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I requested pain medication the EMS guy said he could not give me anything because the Poison Control people said no. I thought this pretty odd ...
4 answers • 24 Jan 2010
How can Oppositional Defiant Disorder be a disorder. ? Children always rebel against their parents.?
... Its called growing up and has been happening long before psychiatry decided to medicalise everything possible !
2 answers • 12 Jan 2011
I am supposed to take the OP every 12 hours and the 5mgoxy(2 at a time) for breakthrough pain but I don't notice a change with the OP so ...
7 answers • 18 Jan 2011
In 2009, I injured my back and my doctor gave me Vicodin. Next came, Percocet followed by three back surgeries, followed by more Vicodin, Percocet , ...
2 answers • 25 Jun 2013
Is trileptal safe for a small 7 yr old weighing 39 lbs. he has oppositional defiant disorder & ADHD?
and is emotionally impaired. His psychiatrist wants to put him on risperdal but I don't feel comfortable with this. Any suggestions for the ...
1 answer • 12 Nov 2013